Alert archive / Massachusetts / Small Craft Advisories in 2012
Small Craft Advisory 104, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Dec 24, 2012, 4:32 PM EST. It took effect at Dec 25, 2012, 3:00 AM EST. It was in force for 108 min.
The area
The counties it named.
The facts
- Issued
- Dec 24, 2012, 4:32 PM EST (21:32 UTC)
- In effect from
- Dec 25, 2012, 3:00 AM EST
- Expired
- Dec 25, 2012, 4:48 AM EST
- In force
- 108 min
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
937 WHUS71 KBOX 242132 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 432 PM EST MON DEC 24 2012 ...LOW PRESSURE SYSTEM WILL BRING OCCASIONAL 25 KNOT GUSTS ACROSS THE SOUTHERN WATERS TONIGHT INTO TOMORROW... ANZ235-237-256-250900- /O.NEW.KBOX.SC.Y.0104.121225T0800Z-121225T1500Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 432 PM EST MON DEC 24 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 10 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 10 AM EST TUESDAY. * WINDS AND SEAS...NORTHEAST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ232>234-250900- /O.NEW.KBOX.SC.Y.0104.121225T1000Z-121225T1500Z/ NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- 432 PM EST MON DEC 24 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 10 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 10 AM EST TUESDAY. * WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS AROUND 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ254-255-250900- /O.EXT.KBOX.SC.Y.0103.000000T0000Z-121225T1500Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 432 PM EST MON DEC 24 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST TUESDAY... * WINDS AND SEAS...SOUTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DUNTEN
2 follow-up statements
619 WHUS71 KBOX 250303 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1003 PM EST MON DEC 24 2012 ...LOW PRESSURE SYSTEM WILL BRING OCCASIONAL 25 KNOT GUSTS ACROSS THE SOUTHERN WATERS OVERNIGHT INTO TUESDAY... ANZ254-255-251115- /O.CON.KBOX.SC.Y.0103.000000T0000Z-121225T1500Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 1003 PM EST MON DEC 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY... * WINDS AND SEAS...EAST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ235-237-256-251115- /O.CON.KBOX.SC.Y.0104.121225T0800Z-121225T1500Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1003 PM EST MON DEC 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 10 AM EST TUESDAY... * WINDS AND SEAS...NORTHEAST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ232>234-251115- /O.CON.KBOX.SC.Y.0104.121225T1000Z-121225T1500Z/ NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- 1003 PM EST MON DEC 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 10 AM EST TUESDAY... * WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 1 TO 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
581 WHUS71 KBOX 250948 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 448 AM EST TUE DEC 25 2012 ...STRONG COASTAL LOW ANTICIPATED ALONG THE SOUTH SHORE OF NEW ENGLAND WEDNESDAY NIGHT INTO THURSDAY... .WITH A COASTAL LOW MOVING ALONG THE SOUTH COAST OF NEW ENGLAND... THERE IS THE LIKELIHOOD FOR EASTERLY GALE FORCING WINDS WEDNESDAY NIGHT INTO THURSDAY...WITH THE POSSIBILITY OF STORM FORCE WINDS ACROSS THE OUTER WATERS. GALE WARNINGS MAY NEED TO BE UPGRADED TO STORM WARNINGS WITH LATER FORECASTS. ANZ232>234-251800- /O.CAN.KBOX.SC.Y.0104.121225T1000Z-121225T1500Z/ /O.NEW.KBOX.GL.W.0029.121226T2100Z-121227T1600Z/ NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- 448 AM EST TUE DEC 25 2012 ...GALE WARNING IN EFFECT FROM 4 PM WEDNESDAY TO 11 AM EST THURSDAY... * WINDS AND SEAS...EAST WINDS 30 TO 40 KT WITH GUSTS UP TO 50 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ235-237-251800- /O.CAN.KBOX.SC.Y.0104.000000T0000Z-121225T1500Z/ /O.NEW.KBOX.GL.W.0029.121226T2100Z-121227T1200Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 448 AM EST TUE DEC 25 2012 ...GALE WARNING IN EFFECT FROM 4 PM WEDNESDAY TO 7 AM EST THURSDAY... * WINDS AND SEAS...EAST WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT. SEAS 7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ254-251800- /O.CAN.KBOX.SC.Y.0103.000000T0000Z-121225T1500Z/ /O.NEW.KBOX.GL.W.0029.121226T2100Z-121227T1600Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 448 AM EST TUE DEC 25 2012 ...GALE WARNING IN EFFECT FROM 4 PM WEDNESDAY TO 11 AM EST THURSDAY... * WINDS AND SEAS...EAST WINDS 30 TO 40 KT WITH GUSTS UP TO 50 KT. SEAS 10 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ255-251800- /O.CAN.KBOX.SC.Y.0103.000000T0000Z-121225T1500Z/ /O.NEW.KBOX.GL.W.0029.121226T2100Z-121227T1600Z/ COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 448 AM EST TUE DEC 25 2012 ...GALE WARNING IN EFFECT FROM 4 PM WEDNESDAY TO 11 AM EST THURSDAY... * WINDS AND SEAS...EAST WINDS 30 TO 40 KT WITH GUSTS UP TO 50 KT. SEAS 10 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ256-251800- /O.CAN.KBOX.SC.Y.0104.000000T0000Z-121225T1500Z/ /O.NEW.KBOX.GL.W.0029.121226T2100Z-121227T1600Z/ COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 448 AM EST TUE DEC 25 2012 ...GALE WARNING IN EFFECT FROM 4 PM WEDNESDAY TO 11 AM EST THURSDAY... * WINDS AND SEAS...EAST WINDS 30 TO 40 KT WITH GUSTS UP TO 50 KT. SEAS 10 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ250-251800- /O.NEW.KBOX.GL.W.0029.121226T2100Z-121227T1600Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 448 AM EST TUE DEC 25 2012 ...GALE WARNING IN EFFECT FROM 4 PM WEDNESDAY TO 11 AM EST THURSDAY... * WINDS AND SEAS...EAST WINDS 30 TO 40 KT WITH GUSTS UP TO 50 KT. SEAS 12 TO 17 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ231-251800- /O.NEW.KBOX.GL.W.0029.121226T2100Z-121227T1600Z/ CAPE COD BAY- 448 AM EST TUE DEC 25 2012 ...GALE WARNING IN EFFECT FROM 4 PM WEDNESDAY TO 11 AM EST THURSDAY... * WINDS AND SEAS...EAST WINDS 25 TO 35 KT WITH GUSTS UP TO 50 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ230-251800- /O.NEW.KBOX.GL.W.0029.121227T0000Z-121227T1600Z/ BOSTON HARBOR- 448 AM EST TUE DEC 25 2012 ...GALE WARNING IN EFFECT FROM 7 PM WEDNESDAY TO 11 AM EST THURSDAY... * WINDS AND SEAS...EAST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS AROUND 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ236-251800- /O.NEW.KBOX.GL.W.0029.121226T2100Z-121227T1200Z/ NARRAGANSETT BAY- 448 AM EST TUE DEC 25 2012 ...GALE WARNING IN EFFECT FROM 4 PM WEDNESDAY TO 7 AM EST THURSDAY... * WINDS AND SEAS...EAST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ251-251800- /O.NEW.KBOX.GL.W.0029.121227T0000Z-121227T1600Z/ MASSACHUSETTS BAY AND IPSWICH BAY- 448 AM EST TUE DEC 25 2012 ...GALE WARNING IN EFFECT FROM 7 PM WEDNESDAY TO 11 AM EST THURSDAY... * WINDS AND SEAS...EAST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 9 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ SIPPRELL
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Dec 24, 4:27 PM EST, 5 minutes earlier.
Area forecast discussion, Dec 24, 4:27 PM EST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
427 PM EST MON DEC 24 2012
.SYNOPSIS...
A WEAK AREA OF LOW PRESSURE WILL BRING A LIGHT SNOWFALL AND SOME
LIGHT ICING FOR TONIGHT INTO CHRISTMAS DAY. A STRONGER BUT MILDER
STORM WILL BRING A WINTRY MIX TO THE REGION WEDNESDAY NIGHT INTO
THURSDAY. MAINLY DRY AND COOLER WEATHER FOLLOWS FRIDAY...THEN
ANOTHER COASTAL STORM MAY AFFECT THE REGION LATE NEXT WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
400 PM UPDATE...
FORECAST REMAINS ON TRACK FOR THE REMAINDER OF THE AFTERNOON INTO
THE EARLY EVENING HOURS. HIGH LEVEL CIRRUS CONTINUES TO MOVE
ACROSS THE REGION AND TEMPS ARE SLOWLY DROPPING. WINDS ARE
RELATIVELY LIGHT AS SURFACE HIGH PRESSURE MOVES OVER THE AREA.
TONIGHT...
* LIGHT SNOW AND POCKETS OF LIGHT ICING LIKELY LATE TONIGHT INTO
EARLY CHRISTMAS DAY.
MODELS...
12Z MODEL GUIDANCE IS IN GENERAL AGREEMENT WITH THIS UPCOMING
SYSTEM. SHORTWAVE OVER THE GREAT LAKES WILL PUSH A SURFACE LOW
ACROSS THE MID-ATLANTIC AND EVENTUALLY OVER THE BENCHMARK BY
TOMORROW MORNING. MODELS ARE QUIET CONSISTENT ON THEIR TIMING AS
WELL AS THERE THERMAL PROFILES...WITH THE GFS BEING THE WARMEST
AND THE 18Z NAM BEING THE COLDEST. OVERALL HAVE HIGH CONFIDENCE
THAT A WHITE CHRISTMAS WILL OCCUR ACROSS MOST OF SOUTHERN NEW
ENGLAND.
DETAILS...
ROBUST SHORTWAVE WILL BRING A WAVE ACROSS THE REGION BEGINNING AT
06Z LASTING INTO TOMORROW AFTERNOON. LARGE SPREAD OF LIFT
ASSOCIATED WITH THIS SYSTEM AT THE ONSET...ESP IN THE SNOW GROWTH
REGION. EXPECT EVAPORATIONAL COOLING TO OCCUR FROM 00-06Z WITH
PRECIP BEGINNING WITHIN THAT TIME FRAME. DUE TO RELATIVELY LOW
DEWPOINTS AND TEMPS DROPPING THE ONSET OF PRECIP WILL BE ALL SNOW.
WITH RELATIVELY COOL NIGHTS...BELIEVE SNOW WILL ACCUMULATE ESP ON
GRASSY SURFACES. ON THE IMMEDIATE COAST AND ACROSS THE MID TO
LOWER CAPE EXPECT PRECIP TO BE IN THE FORM OF RAIN AS ONSHORE FLOW
WILL KEEP TEMPS ABOVE FREEZING.
FROM 06-12Z MODELS ARE INDICATING THAT THE MORE ROBUST LIFT WILL
MOVE OFFSHORE AND DRY AIR WILL WORK ITS WAY INTO THE SNOW GROWTH
REGION. HOWEVER WE ARE STILL PRETTY MOIST STILL IN THE LOW
LEVELS...BUT BECAUSE LOSE OUT MOISTURE AND LIFT ALOFT...BELIEVE
THE MAIN PRECIP TYPE WILL SWITCH OVER TO MORE LIGHT SNOW
SHOWERS/DRIZZLE. MODEL SOUNDINGS AS WELL BUFKIT SOUNDINGS AND EVEN
PLUME DIAGRAMS ARE HINTING AT A WARM AIR NOSE MOVING INTO THE
SOUTHERN HALF OF THE REGION AT AROUND 925-900 MB....WARMING THE
NUCLEI TO 3C. THIS WILL BE ENOUGH MELTING OF THE PRECIP TO FALL IN
THE FORM OF FREEZING DRIZZLE/RA WHERE TEMPS ARE BELOW FREEZING.
MODEL 2M TEMPS ARE QUIET TRICKY IN SHOWING TEMPS BELOW FREEZING
BUT BELIEVE EVAPORATE COOLING WILL DROP THEM FARTHER THAN MODEL
GUIDANCE. THEREFORE BLENDED THE MAV AND MET BIAS CORRECTED 2M
TEMPS COMBINED WITH THE HI-RES ARW TO GET CLOSE ENOUGH TO
FORECASTER THINKING.
OVERALL A TRICKY FORECAST FOR TONIGHT...EXPECT ONSET OF PRECIP TO BE
MAINLY SNOW FOR MOST AREA WITH SNOW TOTAL AMOUNTS BETWEEN 1-2
INCHES. PORTIONS OF CT AND INTO WESTERN MASS WILL SEE ISOLATED 3
INCHES. THIS COMBINED WITH THE TREAT OF A TRACE TO NO MORE THAN A
TENTH INCH OF ICE...PLAN ON KEEPING THE WINTER WEATHER ADV GOING. &&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY/...
CHRISTMAS DAY...
ONGOING LIGHT ICING AS WELL AS SNOW FALL WILL CONTINUE INTO THE
MORNING HOURS. MOTORIST WHO ARE OUT ON THE ROADS TOMORROW SHOULD
USE CAUTION ESP IN AREAS THAT HAVE/HAD LIGHT ICING OCCUR. MOST OF
THE BETTER MOISTURE WILL LEAVE THE REGION BETWEEN 12- 18Z TOMORROW
SO EXPECT CONDITIONS TO IMPROVE THEREAFTER. SNOW WILL REMAIN NORTH
OF THE MASS PIKE WHERE TEMPS WILL REMAIN BELOW FREEZING...BUT
SOUTH OF THE PIKE THE FREEZING DZ WILL TRANSITION MORE TO A RAIN
EVENT ESP AFTER 15Z WHEN TEMPS WARM INTO THE MID TO UPPER 30S.
EXPECT PRECIP TO LINGER ALONG THE CAPE BY THE EARLY AFTERNOON AND
EVENTUALLY THE SYSTEM WILL PUSH OFFSHORE BY LATE AFTERNOON
TOMORROW. AS IT DOES CAA WILL MOVE INTO THE AREA ALLOWING FOR
TEMPS TO DROP THROUGH THE AFTERNOON. WILL BE A STRUGGLE FOR TEMPS
TO REACH INTO THE 40S...BUT ITS PLAUSIBLE ESP ACROSS THE IMMEDIATE
SOUTH COAST/CAPE AND ISLANDS.
CHRISTMAS NIGHT INTO WEDNESDAY MORNING...
STRONG CAA WILL CONTINUE TO WORK ITS WAY INTO THE REGION DROPPING
TEMPS INTO THE MID TEENS TO LOW 20S ACROSS THE AREA. THIS IS AIDED
BY CLEARING SKIES AND LIGHT WINDS. EXPECT SURFACE TROUGH TO MOVE
THROUGH AS HIGH PRESSURE TRIES TO SET UP ACROSS QUEBEC OVERNIGHT
INTO WED MORNING. THIS WILL ALLOW FOR DRY WX TO PREVAIL UP TIL AT
LEAST 18Z AS SOUNDINGS ARE SHOWING DRY AIR THROUGHOUT THE COLUMN
WITH THE BETTER LIFT AND MOISTURE TO THE SOUTH AHEAD OF THE NEXT
SYSTEM APPROACHING THE AREA.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
HIGHLIGHTS...
* SIGNIFICANT SNOW/ICE DISTANT INTERIOR AND RAIN COAST WED
NIGHT...CHANGING TO ALL RAIN DURING THU
* STRONG TO DAMAGING COASTAL WINDS POSSIBLE WED NIGHT INTO EARLY
THU
* MINOR COASTAL FLOODING POSSIBLE DURING THE THU MORNING HIGH TIDE
* ANOTHER COASTAL STORM MAY AFFECT THE REGION LATE NEXT WEEKEND
OVERVIEW AND MODEL PREFERENCES...
GFS AND ECMWF ARE IN DECENT AGREEMENT ON THE TIMING AND TRACK OF
THE COASTAL STORM ALONG THE MID ATLC COAST TO THE SNE COAST WED
NIGHT INTO THU. AS A RESULT WE BLENDED THE ECMWF/GFS QPF AND
THICKNESSES TO DERIVE THE SNOW/ICE FORECAST FOR THIS EVENT. TRACK
OF THE STORM WILL BE TOO CLOSE TO LOCK IN COLD AIR FOR THE COASTAL
PLAIN WHERE MOSTLY RAIN IS EXPECTED BUT SIGNIFICANT SNOW/ICE IS
LIKELY FURTHER INTO THE INTERIOR.
TUE NIGHT INTO WED...
SFC RIDGING FROM SFC HIGH OVER QUEBEC WILL BUILD SOUTH INTO NEW
ENG TUE NIGHT BEFORE MOVING TO THE EAST WED. SOME CLOUDS WILL
LINGER ACROSS THE COASTAL PLAIN TO THE CAPE TUE
EVENING...OTHERWISE EXPECT CLEARING SKIES WITH SUNSHINE TO START
THE DAY ON WED...BEFORE CLOUDS OVERSPREAD THE REGION FROM SW TO NE
DURING WED AFTERNOON.
OVERRUNNING MOISTURE JUST AHEAD OF THE APPROACHING LOW LEVEL JET
WILL ATTEMPT TO MOVE INTO SW NEW ENG LATE IN THE DAY WED. THERE
WILL INITIALLY BE LOTS OF LOW LEVEL DRY AIR TO OVERCOME SO THINK
THE PRECIP WILL HOLD OFF UNTIL WED NIGHT. MOST OF THE REGION WILL
BE DRY WED...BUT CANT RULE OUT SOME LIGHT SNOW OR MIXED PRECIP
LATE IN THE DAY ACROSS SW ZONES AND HAVE LOW CHC POPS HERE.
WED NIGHT INTO THU...
BRUNT OF THE STORM WILL OCCUR DURING THIS PERIOD AS STRONG
EASTERLY LOW LEVEL JET TRANSPORTS MOISTURE NORTHWARD INTO SNE.
PRESENCE OF SFC RIDGING AND EVAP COOLING FROM LOW LEVEL DRY AIR
WILL PROVIDE SUFFICIENT COLD AIR FOR THE PRECIP TO START AS SNOW
OR SNOW/SLEET MIX FOR MOST OF SNE EXCEPT FOR THE IMMEDIATE S
COAST WHERE MAINLY RAIN IS EXPECTED.
PRECIP WILL TRANSITION FROM SNOW/SLEET TO RAIN WED NIGHT AS MID
LEVEL WARMING ADVANCES NORTHWARD. THIS PROCESS WILL BE QUICK IN
THE COASTAL PLAIN AS E WINDS WARM THE BOUNDARY LAYER.
HOWEVER...PARTIAL THICKNESSES SUGGEST SEVERAL HOURS OF SNOW N OF
THE MASS PIKE AND WEST OF I495. EARLY ESTIMATES ARE FOR 3-6" OF
SNOW IN THIS REGION WITH HIGHEST AMOUNTS IN NW MA AND SW NH WHERE
CHANGEOVER MAY NOT OCCUR TIL THU MORNING. OF COURSE SINCE WE ARE
STILL MORE THAN 48 HOURS FROM THE STORM THIS COULD CERTAINLY
CHANGE.
ICE WILL ALSO BE A CONCERN IN THE INTERIOR INCLUDING THE CT VALLEY
AS SFC COLD AIR MAY GET LOCKED IN AS THE CHANGEOVER OCCURS WITH
SEVERAL HOURS OF FREEZING RAIN POSSIBLE.
EVENTUALLY A CHANGE TO PLAIN RAIN IS EXPECTED IN THE INTERIOR DURING
THU MORNING AS SFC TEMPS WARM ABOVE FREEZING. HEAVIEST PRECIP WILL
BE LIFTING TO THE N THU AFTERNOON.
STRONG WINDS...WILL BE A CONCERN ESPECIALLY ALONG THE COAST LATER
WED NIGHT INTO THU MORNING AS THE STRONG LOW LEVEL JET MOVES
ACROSS THE REGION. 60-70 KT LOW LEVEL JET IS POSSIBLE SO COULD SEE
STRONG TO POSSIBLY DAMAGING WINDS ALONG THE COAST.
TIDES/COASTAL FLOODING...MINOR COASTAL FLOODING IS POSSIBLE
DURING THE THU MORNING HIGH TIDE ALONG THE E COAST. ASTRO TIDES
ARE NOT ESPECIALLY HIGH BUT UP TO A 2 FT SURGE AND WAVE ACTION
WILL BE ENOUGH FOR MINOR FLOODING.
DURING NEXT WEEKEND...
THERE IS THE POTENTIAL FOR A STORM SYSTEM OF GULF COAST ORIGIN TO
EMERGE NORTHEASTWARD AND BECOME A COASTAL STORM THAT COULD AFFECT
OUR AREA. IMPACTS VARY DEPENDING ON THE MODEL. A SOLUTION CLOSER
TO THE COAST...SUCH AS THE 12Z ECMWF...COULD BRING A SIGNIFICANT
PCPN EVENT OVER SOUTHERN NEW ENGLAND SAT NIGHT/SUN. OTHER
SOLUTIONS SUCH AS THE 12Z GFS AND GFS ENS MEAN KEEP THE STORM
CENTER MORE OUT TO SEA AS IT NEARS OUR AREA...PROVIDING JUST A
GLANCING BLOW. GIVEN HOW FAR THIS SYSTEM IS INTO THE EXTENDED...IT
IS DIFFICULT TO SPECULATE ON DETAILS AT THIS TIME. WILL HAVE
CHANCE POPS FOR THIS TIMEFRAME FOR SNOW AND POSSIBLY RAIN...BUT
THE PRECIP TYPE IS FAR FROM FINALIZED.
QUIETER CONDITIONS SHOULD PREVAIL NEXT MONDAY...WITH MODEL SOLUTIONS
RANGING FROM THE LOW PRESSURE INFLUENCE GRADUALLY PULLING AWAY OF
OUR AREA...TO A WEAK RIDGE OF HIGH PRESSURE. WILL GO WITH A DRY
FORECAST.
&&
.AVIATION /21Z MONDAY THROUGH SATURDAY/...
OVERVIEW...MODERATE TO HIGH CONFIDENCE.
VFR THROUGH THE EARLY OVERNIGHT HOURS THEN CONDITIONS START TO
DETERIORATE AFTERWARDS. EXPECT AN AREA OF LIGHT SNOW TO
OVERSPREAD THE REGION BETWEEN 03-06Z FROM SOUTHWEST TO NORTHEAST.
MAINLY MVFR/IFR CONDITIONS WILL PREVAIL WHILE ISOLATED LIFR IS
PLAUSIBLE WITHIN HEAVIER SNOW SHOWERS. PRECIP WILL START OUT AS
SNOW THEN EVENTUALLY TRANSITION TO A WINTRY MIX BEFORE QUICKLY
TRANSITIONING TO RAIN BY TOMORROW EARLY AFTERNOON. EXPECT PRECIP
TO BE MOSTLY RAIN AT THE CAPE/ISLANDS AT THE ONSET AND REMAIN SO
INTO THE DAY TUE. THE PRECIP AND LOW CATEGORIES TAPER OFF BY TUE
LATE AFTERNOON INTO THE EVENING AND SITES SHLD REMAIN VFR THROUGH WED
MORNING.
ONE OTHER THING TO NOTE IS THE FACT THAT PRECIP MAY CHANGE TO A
BRIEF PERIOD OF FREEZING RAIN WITH LIGHT ICE ACCUMULATIONS AT
TERMINALS SOUTH OF THE MASS PIKE TUESDAY MORNING. THERE IS STILL
SOME UNCERTAINTY HERE...BUT ITS WORTH NOTING AS A POSSIBILITY.
KBOS TAF...HIGH CONFIDENCE IN TAF TRENDS. MODERATE CONFIDENCE IN
THE TIMING OF MVFR/IFR IN SNOW/RAIN MIX LATE TONIGHT INTO EARLY
TOMORROW.
KBDL TAF...HIGH CONFIDENCE IN TAF TRENDS. MODERATE CONFIDENCE IN
THE TIMING OF MVFR/IFR ONSET IN SNOW LATE TONIGHT INTO EARLY
TOMORROW. ALSO...GENERALLY LOW CONFIDENCE IN A PERIOD OF LIGHT
FREEZING RAIN EARLY IN THE DAY TUESDAY.
OUTLOOK...WEDNESDAY AFTERNOON THROUGH FRIDAY...
WEDNESDAY LATE AFTERNOON....HIGH CONFIDENCE. VFR FOR MOST OF THE
DAY WITH GRADUALLY LOWERING CIGS. MVFR CIGS MAY DEVELOP VERY LATE
IN THE DAY ACROSS THE CT VALLEY.
WEDNESDAY NIGHT INTO THURSDAY...HIGH CONFIDENCE IN CONDITIONS
LOWERING TO IFR/LIFR IN SNOW...MIXED PRECIP AND RAIN. PRECIP WILL
LIKELY BE HEAVY AT TIMES. SOME IMPROVEMENT POSSIBLE BY THU
AFTERNOON AS THE HEAVIER PRECIP LIFTS TO THE N.
FRIDAY...MODERATE CONFIDENCE. VFR/MVFR CIGS EXPECTED.
&&
.MARINE...
HIGH CONFIDENCE THROUGH WEDNESDAY.
A WEAK OCEAN WAVE OF LOW PRES WILL BRING SOME LIGHT RAIN TO THE
WATERS LATE TONIGHT INTO EARLY TUESDAY...SEAS WILL MAINLY REMAIN
BELOW 5FT HOWEVER MAY SEE OCCASIONAL 25KT GUSTS ACROSS THE
SOUTHERN WATERS. THEREFORE HAVE ISSUED A SCA FOR THE SOUTHERN
WATERS FOR LATE TONIGHT INTO TOMORROW. SEAS WILL EVENTUALLY
RESPOND TO THE GUSTY WINDS AN MAY REACH 5FT ACROSS THE SE SOUTHERN
WATERS BY LATE TUES AFTERNOON BEFORE DIMINISHING BY TUES NIGHT
AND REMAINING BELOW CRITERIA THROUGH WED MORNING.
OUTLOOK...WED AFTERNOON THROUGH FRIDAY...
TUE NIGHT INTO WED...HIGH CONFIDENCE. NORTH WINDS BELOW 20 KT
INTO WED MORNING...THEN SHIFTING TO THE EAST AND RAPIDLY
INCREASING TO 25-30 KT LATER IN THE AFTERNOON.
WED NIGHT INTO THURSDAY...HIGH CONFIDENCE IN GALE FORCE E WINDS
WITH MODERATE CONFIDENCE IN STORM FORCE GUSTS. STRONGEST WINDS
WILL BE LATER WED NIGHT INTO EARLY THU...THEN DIMINISHING AND
BECOMING SW/W IN THE AFTERNOON. SEAS WILL LIKELY BUILD TO 15-20
FT OVER THE OUTER WATERS LATE WED NIGHT INTO THU.
FRIDAY...HIGH CONFIDENCE IN SCA NW WINDS WITH LOW PROBABILITY OF
NEAR GALE FORCE GUSTS.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO 10 AM EST
TUESDAY FOR CTZ002>004.
MA...WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO 10 AM EST
TUESDAY FOR MAZ017>021.
NH...NONE.
RI...WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO 10 AM EST
TUESDAY FOR RIZ001>007.
MARINE...SMALL CRAFT ADVISORY FROM 5 AM TO 10 AM EST TUESDAY FOR
ANZ232>234.
SMALL CRAFT ADVISORY FROM 3 AM TO 10 AM EST TUESDAY FOR ANZ235-
237-256.
SMALL CRAFT ADVISORY UNTIL 10 AM EST TUESDAY FOR ANZ254-255.
&&
SYNOPSIS...KJC/DUNTEN
NEAR TERM...DUNTEN
SHORT TERM...DUNTEN
LONG TERM...KJC/NMB
AVIATION...KJC/DUNTEN
MARINE...KJC/DUNTENHazardous weather outlook, Dec 24, 4:17 AM EST, 12 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 417 AM EST MON DEC 24 2012 MAZ002>016-022>024-026-NHZ011-012-015-RIZ008-250930- WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-EASTERN ESSEX MA- WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA- EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-WESTERN NORFOLK MA- SOUTHEAST MIDDLESEX MA-SUFFOLK MA-EASTERN NORFOLK MA-BARNSTABLE MA- DUKES MA-NANTUCKET MA-NORTHERN MIDDLESEX MA-CHESHIRE NH- EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH- BLOCK ISLAND RI- 417 AM EST MON DEC 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. LIGHT SNOWFALL WITH A BROAD SWATH OF 1 TO 2 INCHES IS LIKELY TONIGHT INTO EARLY TUESDAY. ALSO...THERE IS THE CHANCE THAT LIGHT ICE ACCUMULATION FROM FREEZING RAIN OR DRIZZLE MAY SPREAD FURTHER NORTH THAN THE CURRENT WINTER WEATHER ADVISORY SUGGESTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A STRONGER STORM SYSTEM WILL LIKELY AFFECT THE REGION LATER WEDNESDAY INTO THURSDAY. PLENTY OF UNCERTAINTY REMAINS...BUT APPEARS THAT THIS WILL BE A MILDER SYSTEM AND FEATURE MORE IN THE WAY OF WET WEATHER...ESPECIALLY THURSDAY. NONETHELESS...SOME SNOW AND ICE WILL STILL BE POSSIBLE AT LEAST ACROSS THE INTERIOR. THE BEST CHANCE OF SIGNIFICANT ACCUMULATIONS WILL BE FOUND ACROSS SOUTHWEST NH/NORTHWEST MA WITH THIS SYSTEM. BOTH THE WEDNESDAY EVENING AND THURSDAY MORNING COMMUTES COULD BE IMPACTED IN SOME WAY. THERE IS ALSO A LOW PROBABILITY FOR A PERIOD OF DAMAGING WINDS ALONG THE COAST AND PERHAPS SOME MINOR COASTAL FLOODING/BEACH EROSION ON THE EASTERN MA COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ002>004-MAZ017>021-RIZ001>007-250930- HARTFORD CT-TOLLAND CT-WINDHAM CT-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI- WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI- 417 AM EST MON DEC 24 2012 ...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...SOUTHEASTERN MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. A STRONGER STORM SYSTEM WILL LIKELY AFFECT THE REGION LATER WEDNESDAY INTO THURSDAY. PLENTY OF UNCERTAINTY REMAINS...BUT APPEARS THAT THIS WILL BE A MILDER SYSTEM AND FEATURE MORE IN THE WAY OF WET WEATHER...ESPECIALLY THURSDAY. NONETHELESS...SOME SNOW AND ICE WILL STILL BE POSSIBLE AT LEAST ACROSS THE INTERIOR. THE BEST CHANCE OF SIGNIFICANT ACCUMULATIONS WILL BE FOUND ACROSS SOUTHWEST NH/NORTHWEST MA WITH THIS SYSTEM. BOTH THE WEDNESDAY EVENING AND THURSDAY MORNING COMMUTES COULD BE IMPACTED IN SOME WAY. THERE IS ALSO A LOW PROBABILITY FOR A PERIOD OF DAMAGING WINDS ALONG THE COAST AND PERHAPS SOME MINOR COASTAL FLOODING/BEACH EROSION ON THE EASTERN MA COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-250930- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 417 AM EST MON DEC 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A MODERATE TO HIGH PROBABILITY FOR GALE FORCE WIND GUSTS LATE WEDNESDAY INTO FRIDAY. THERE ALSO IS A LOW PROBABILITY FOR A BRIEF PERIOD OF STORM FORCE WIND GUSTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 3:50 AM EST | Winter Weather Advisory | BOX | Bristol, Norfolk, Plymouth | 25 hr |
Nearby
Small Craft Advisories in Massachusetts, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.